# SDR PLGA990928

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS-PHL - FLT 4773 - DURING CLIMB-OUT, CREW NOTED A BURNING SMELL IN THE COCKPIT.  THEY SHUTDOWN THE RIGHT BLEED SYSTEM AND THE SMELL WENT AWAY.  A/C DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT ACM AND PERFORMED ALL REQUIRED CHECKS SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (M)
